Previous |  Up |  Next

Article

Title: Dynamic behavior of vector solutions of a class of 2-D neutral differential systems (English)
Author: Tripathy, Arun Kumar
Author: Sahu, Shibanee
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 150
Issue: 1
Year: 2025
Pages: 139-159
Summary lang: English
.
Category: math
.
Summary: This work deals with the analysis pertaining some dynamic behavior of vector solutions of first order two-dimensional neutral delay differential systems of the form $$ \frac {{\rm d}}{{\rm d}t} \begin {bmatrix} u(t)+pu(t-\tau )\\ v(t)+pv(t-\tau )\\ \end {bmatrix} = \begin {bmatrix} a & b \\ c & d \\ \end {bmatrix} \begin {bmatrix} u(t-\alpha )\\ v(t-\beta )\\ \end {bmatrix}. $$ The effort has been made to study $$ \frac {{\rm d}}{{\rm d}t} \begin {bmatrix} x(t)-p(t)h_{1}(x(t-\tau ))\\ y(t)-p(t)h_{2}(y(t-\tau )) \end {bmatrix} + \begin {bmatrix} a(t) & b(t)\\ c(t) & d(t) \end {bmatrix} \begin {bmatrix} f_{1}(x(t-\alpha ))\\ f_{2}(y(t-\beta )) \end {bmatrix} =0, $$ where $p,a,b,c,d,h_1,h_2,f_1,f_2 \in C(\mathbb {R},\mathbb {R})$; $\alpha ,\beta ,\tau \in \mathbb {R}^+$. We verify our results with the examples. (English)
Keyword: oscillation
Keyword: nonoscillation
Keyword: nonlinear system of neutral differential equations
Keyword: asymptotically stable
Keyword: Banach's fixed point theorem
MSC: 34A34
MSC: 34C10
MSC: 34K40
DOI: 10.21136/MB.2024.0156-23
.
Date available: 2025-02-20T16:12:02Z
Last updated: 2025-02-20
Stable URL: http://hdl.handle.net/10338.dmlcz/152880
.
Reference: [1] Erbe, L. H., Kong, Q., Zhang, B. G.: Oscillation Theory for Functional Differential Equations.Pure and Applied Mathematics, Marcel Dekker 190. Marcel Dekker, New York (1995). Zbl 0821.34067, MR 1309905, 10.1201/9780203744727
Reference: [2] Grigorian, G. A.: Oscillatory criteria for the systems of two first-order linear differential equations.Rocky Mt. J. Math. 47 (2017), 1497-1524. Zbl 1378.34052, MR 3705762, 10.1216/RMJ-2017-47-5-1497
Reference: [3] Györi, I., Ladas, G.: Oscillation Theory of Delay Differential Equations: With Applications.Oxford Mathematical Monographs. Clarendon Press, Oxford (1991). Zbl 0780.34048, MR 1168471, 10.1093/oso/9780198535829.001.0001
Reference: [4] Mihalíková, B.: Asymptotic behaviour of solutions of two-dimensional neutral differential systems.Czech. Math. J. 53 (2003), 735-741. Zbl 1080.34555, MR 2000065, 10.1023/B:CMAJ.0000024515.64004.7c
Reference: [5] Naito, M.: Oscillation and nonoscillation for two-dimensional nonlinear systems of ordinary differential equations.Taiwanese J. Math. 27 (2023), 291-319. Zbl 1521.34032, MR 4563521, 10.11650/tjm/221001
Reference: [6] Opluštil, Z.: Oscillation criteria for two-dimensional system of non-linear ordinary differential equations.Electron. J. Qual. Theory Differ. Equ. 2016 (2016), Article ID 52, 17 pages. Zbl 1363.34098, MR 3533262, 10.14232/ejqtde.2016.1.52
.

Files

Files Size Format View
MathBohem_150-2025-1_8.pdf 290.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo